Jump degrees of torsion-free abelian groups

Journal of Symbolic Logic 77 (4):1067-1100 (2012)
  Copy   BIBTEX

Abstract

We show, for each computable ordinal α and degree $\alpha > {0^{\left( \alpha \right)}}$, the existence of a torsion-free abelian group with proper α th jump degree α

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,466

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

CM-Triviality and Stable Groups.Frank O. Wagner - 1998 - Journal of Symbolic Logic 63 (4):1473-1495.
The Model Theory of Finitely Generated Finite-by-Abelian Groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
Some Model Theory of Abelian Groups.Paul C. Eklof - 1972 - Journal of Symbolic Logic 37 (2):335-342.
Existentially Complete Torsion-Free Nilpotent Groups.D. Saracino - 1978 - Journal of Symbolic Logic 43 (1):126-134.

Analytics

Added to PP
2012-11-03

Downloads
52 (#223,994)

6 months
1 (#417,474)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Computable Abelian Groups.Alexander G. Melnikov - 2014 - Bulletin of Symbolic Logic 20 (3):315-356,.
New Degree Spectra of Abelian Groups.Alexander G. Melnikov - 2017 - Notre Dame Journal of Formal Logic 58 (4):507-525.
Torsion-Free Abelian Groups with Optimal Scott Families.Alexander G. Melnikov - 2018 - Journal of Mathematical Logic 18 (1):1850002.

Add more citations

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Degrees Coded in Jumps of Orderings.Julia F. Knight - 1986 - Journal of Symbolic Logic 51 (4):1034-1042.
Degrees of Structures.Linda Jean Richter - 1981 - Journal of Symbolic Logic 46 (4):723-731.

View all 7 references / Add more references